# SDR QXEA2021042800201

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 31,107 hours, 33,518 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Central Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

POWERPLANT MESSAGE APPEARED ON ED BEFORE TAKEOFF RETURNED TO GATE. REMOVED FROM SERVICE. INTERROGATE CDS FOUND 130 & 134 CODES ON PP 1 CH A C/W Q400 FIM 61-20-03-810-815. PERFORMED PEC FAULT CODES CLEAR: FAULT CODE 130 & 134 DID NOT RETURN. RAN #1 & #2 ENGINES TWO TIMES AND FAULT CODES DID NOT RETURN. A/C IS OK FOR CONTINUED SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
